On the uniqueness of representation by linear superpositions

  • V. E. Ismailov


Let $Q$ be a set such that every function on $Q$ can be represented by linear superpositions. This representation is, in general, not unique. However, for some sets, it may be unique provided that the initial values of the representing functions are prescribed at some point of $Q$. We study the properties of these sets.
How to Cite
Ismailov, V. E. “On the Uniqueness of Representation by Linear Superpositions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 12, Dec. 2016, pp. 1620-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1948.
Research articles